A note on Steinhorn's omitting types theorem

Volume 115 / 2009

Akito Tsuboi Colloquium Mathematicum 115 (2009), 189-194 MSC: Primary 03C45; Secondary 03C15. DOI: 10.4064/cm115-2-4


Let $p(x)$ be a nonprincipal type. We give a sufficient condition for a model $M$ to have a proper elementary extension omitting $p(x)$. As a corollary, we obtain a generalization of Steinhorn's omitting types theorem to the supersimple case.


  • Akito TsuboiInstitute of Mathematics
    University of Tsukuba
    Ibaraki 305-8571, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image